Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Increased sperm count, unsucessful iui. wife suffering from erythema

Hi, TTC : 6 years My sperm count is around 100mil/ml, it increased from 10 mil/ml after taking addyzoa for 6 months. We went through 3 unsuccessful IUI . Bit depressed now since my wife s AMH came 0.5. In all the three IUI, with even high dose of reproduction hormones, only one follicle was able to mature. last year, My wife had suffered with Annular centrifugal gyrated erythema , which occurs because of lack of sun exposure, could it be deficiency of Vitamin D which is affecting our hopes, her Vitamin D3 test shows 37ng. Please advice.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
A decrease in levels of vitamin D3 is not likely to affect the formation of eggs in the ovaries. She needs to get her serum FSH, LH and Prolactin levels evaluated to detect any other hormonal disturbances.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor